Journal of Mathematical Sciences

, Volume 126, Issue 2, pp 1111–1116

On configuration spaces of planar pentagons

  • G. Khimshiashvili

DOI: 10.1007/s10958-005-0007-4

Cite this article as:
Khimshiashvili, G. J Math Sci (2005) 126: 1111. doi:10.1007/s10958-005-0007-4


Algebraic formulas for the Euler characteristic are applied to the topological study of the moduli spaces of planar polygons. In particular, a complete description of the moduli spaces of planar pentagons is obtained by using a computer algorithm for the calculation of the Euler characteristic of algebraic varieties. Bibliography: 17 titles.

Copyright information

© Springer Science+Business Media, Inc. 2005

Authors and Affiliations

  • G. Khimshiashvili

There are no affiliations available